# SDR ASAA2024112454303

- Difficulty date: November 24, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 500L, R/H LOWER BULKHEAD ATTACH ANGLE CORRODED, S 23R- S 25R. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT LOWER R/H BULKHEAD ANGLE AT STA 500L IAW B737-900ER SRM 53-30-08-1A-1. MINIMUM ALLOWABLE REMAINING THICKNESS IS .056" IAW B737-900ER SRM 53-30-08-1A-1. REMAINING THICKNESS IS .048" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1. REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02 & SRM 51-40-05.
